| Model Number |
COMPRESSION SLEEVE |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/17/2025, it was reported by a sales representative via (b)(6) that (qty.2) of an 5031-000 locking tool assembly galileo lag screw and (qty.2) of an 5032-000 compression sleeve, lag screw inserter were not working for compression during the cases.This occurred on three occasions, with no patients affected by the issue.No further information or individual case details were provided.This was discovered during cases where no individual case information was provided, and no adverse effects on the patient were reported.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: b5, g3.
Event or Problem Description
Additional information was received on 05/07/2025: during a trochanteric nail procedure on an unknown date, the compression wheel and inserter handle failed to provide proper compression, exhibiting slipping or clicking at a certain point when attempting to compress.This issue had previously been observed in three cases involving troch nails, though specific dates or case details are unavailable.While the issue did not impact the cases or patients, a recurring pattern was later identified.The case was completed in standard fashion, achieving as much compression as the instrument allowed without requiring additional products.There was no reported delay, and no additional anesthesia was administered.The affected products, in this case, included the lag screw inserter and compression wheel.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause for the reported failure can be attributed to wear and tear of the device, as the manufacturing date is 2022.The complaint allegation was not confirmed as the device was not received for evaluation, and no evidence of the failure was provided.